# SDR USAA2013062100027

- Difficulty date: June 12, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON FLOORBEAM AT BS663.75, RBL24.5. REPLACED FLOORBEAM AT BS663.75, RBL24.5 IAW EA 104815A.
